# SDR ABXA9600572

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59525624
- Condition: Oil Canning
- Location: Bs 996 - 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE SKIN OIL CANNING BELOW THE NR 2 PYLON AT STA 996 TO 1019.  REPAIRED IAW ABX REA D953-15411-MR.
